# SDR SWAA2022092146952

- Difficulty date: August 23, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: Damaged
- Location: Eng 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER LIP INLET COWL ON LT ENGINE 2022-451885 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[02] REPLACED FASTENERS (2EA) LOC LIP INLET COWL ON LT ENGINE AT 10 O?CLOCK IAW B737-700 SRM 51-40-02 AND IAW B737-700 SRM 54-10-01-1A-2 ALLOWABLE DAMAGE 2  SEE INDIVIDUAL SIGN OFF BELLOW.;[03] CERTIFIED STEP 2 COMPLETED
